# SDR AALA202509155523

- Difficulty date: September 13, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 68,467 hours, 28,925 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG22570
- Condition: Inoperative
- Location: Zone 800
- Part time: 27,911 hours, 11,175 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SLIDES NEEDS TO BE REMOVED. REMOVED AND REPLACED DOOR SLIDE. PER AMM 25-66-01.
